Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

ve been getting quite serious heart and chest pains, kindly help me

Recently I ve been getting quite serious heart and chest pains, one I remember the most is where I was unable to do anything due to immense pain where it seemed everytime my heart beat I would it would hurt a lot! I also had a pain also around my heart today when walking down stairs where I couldn t walk or anything because the pain was that great, although it was only for a few seconds. A week of so ago they were uncommon, but I seem to be getting about 4 or 5 a day now. I m only 16 and I ve already been to see my GP but they couldn t (or wouldn t) help. What shall I do, do you think it s serious? Blood pressure has been tested and is normal.
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Panic attacks can cause chest pain. Call and schedule an apt with your dr and discuss this. I would also ask for a complete blood workup. God Bless!
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor